It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 55 for birth control pills brown discharge. (0.008 seconds)


... the pill isn't a true "period," so it's likely that it wouldn't look exactly like all of your periods. Also, the bright red blood is just "fresh" blood, and the brown blood is a result of the discharge being exposed to oxygen. ... (1 replies)
... Yes the brown discharge, also known as spotting is a common side effect of stopping birth control pills. ... (3 replies)
... weeks ago due to some of the side effects. The past two days I have noticed a brown mucus like discharge. Could this be from stopping my birth control? ... (3 replies)

Birth Control Pill
Jun 23, 2008
... Back in 1998, I started the birth control pill. I took the pill on my first day that I had a brown discharge. Then after that, for weeks I never had no bleeding. Then all of a sudden I had bleeding and they thought I had an ectopic pregnancy. ... (0 replies)
... For the past 2 months, my period has started 5 or 6 days earlier than it would normally start. For the first days (until it would normally start) I have had brown discharge (I have read that it could possibly be dried blood?) I am on the pill (for more than a year), so I thought that this shouldn't happen. What I am wondering is whether there is something I can do about... (0 replies)
... stop. I had a lot of brown discharge and it smelled different too. Here I am 8 months after the depo "ran out" and I am on birth control pills to regulate my cycle. ... (3 replies)
... hey guys I know I havent posted anything lately but I finally went to the doctor and he said I have a very bad yeast infection and he is going to switch my birth control pills. ... (27 replies)
... I am passing a semi liquid substance which is dark chocolate brown in colour through my vagina. It is also sometimes slightly clotting. ... (2 replies)
... I have been on Lutera birth control pill for over a year now. ... (0 replies)
... you're having brown discharge, as far as i know, because your uterus is probably lined with th mentral blood and tissue and the hormone changes in the pills are preventing your cervix from opening to release it. ... (27 replies)
... Hey mel1977, thanks for the post... I understand what your saying about the brown blood but my discharge is in no way thin like blood can be. ... (27 replies)
... I began birth control pills after being off of them for three years, and just took the last active pill of the first pack. ... (1 replies)
... I have had brown discharge for about 2 weeks now. ... (1 replies)
... Hi. I'm really worried because I'm currently on Trinessa and I forgot to take two pills in a row about 2 weeks ago. My boyfriend and I did not have sex when I forgot my pills. The week after, I had vaginal bleeding similar to my periods. ... (0 replies)
... Thanxs. I know the brown discharge is normal when a period is ending, I hate thinking my period is over then it comes back 2 days later. 1 day later not so big of a deal Im used to that. ... (2 replies)
... The brown color comes from blood (like a scab), but the thickness or thinness isn't "just" dependent on the blood parts of it. It's almost certainly a side effect of the pills, but if you're worried, then you should see your doctor for confirmation. (27 replies)
... hey guys thanks for the advice but now i have another problem just the other day the brown discharge started to turn into blood... ... (27 replies)
... I am on YAZ Birth Control, and take every pill when I am supposed to. ... (5 replies)
... I am currently on birth control but not using condoms during sex. ... (0 replies)
... i, myself, have been off birth control completely since august. ... (8 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 07:37 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!